Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 45, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 1, 2025, 3:27 PM EDT for Crawford County, Erie County, Pennsylvania. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2025, 3:27 PM EDT (19:27 UTC)
- Expired
- May 1, 2025, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 3:50 PM EDT | TSTM WND DMG | 3 Nw Centerville, PA | Crawford County PA EMA reports trees and wires down in Athens and Sparta Townships. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
503
WUUS51 KCLE 011927
SVRCLE
PAC039-049-012015-
/O.NEW.KCLE.SV.W.0045.250501T1927Z-250501T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
327 PM EDT Thu May 1 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southeastern Erie County in northwestern Pennsylvania...
Central Crawford County in northwestern Pennsylvania...
* Until 415 PM EDT.
* At 327 PM EDT, a severe thunderstorm was located over Guys Mills,
or 7 miles east of Meadville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Meadville, Corry, Union City, Cambridge Springs, Waterford,
Wattsburg, Riceville, Lincolnville, Canadohta Lake, Guys Mills,
Cochranton, Saegertown, Conneaut Lake, Hydetown, Mill Village,
Blooming Valley, Townville, Spartansburg, Venango, and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4162 7979 4162 7982 4157 7988 4157 7989
4149 8001 4159 8032 4205 7993 4192 7961
4172 7962
TIME...MOT...LOC 1927Z 220DEG 36KT 4163 8001
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
132 follow-up statements
845
WWUS51 KCLE 011947
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
347 PM EDT Thu May 1 2025
PAC039-049-012015-
/O.CON.KCLE.SV.W.0045.000000T0000Z-250501T2015Z/
Erie PA-Crawford PA-
347 PM EDT Thu May 1 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN ERIE AND NORTHEASTERN CRAWFORD COUNTIES...
At 347 PM EDT, a severe thunderstorm was located over Riceville, or
17 miles northeast of Meadville, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Corry, Union City, Cambridge Springs, Waterford, Wattsburg,
Riceville, Lincolnville, Canadohta Lake, Mill Village, Townville,
Spartansburg, Venango, Elgin, and Woodcock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4163 7983 4178 8016 4197 8000 4205 7993
4192 7961 4174 7962 4162 7980 4162 7982
TIME...MOT...LOC 1947Z 221DEG 38KT 4175 7983
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
13036
WWUS51 KCLE 012008
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
408 PM EDT Thu May 1 2025
PAC039-049-012017-
/O.EXP.KCLE.SV.W.0045.000000T0000Z-250501T2015Z/
Erie PA-Crawford PA-
408 PM EDT Thu May 1 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE AND
NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Pennsylvania.
LAT...LON 4163 7983 4178 8016 4197 8000 4205 7993
4192 7961 4174 7962 4162 7980 4162 7982
TIME...MOT...LOC 2007Z 220DEG 36KT 4188 7968
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:43 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 1, 1:43 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 143 PM EDT Thu May 1 2025 .SYNOPSIS... A low pressure system will move northeast across the Great Lakes today, followed by a secondary wave of low pressure on Friday. This secondary low will extend a cold front east through the area on Friday. Another weak cold front will cross the area Saturday night into Sunday. Surface troughing will linger across the region into early next week. && .NEAR TERM /THROUGH FRIDAY/... 920 AM Update... No significant changes to the forecast, just some minor POP edits with radar trends and CAM timing. Warm front is currently working through the area, with dewpoints pushing 60F in the wake of it. Expect continued northeastward movement through the morning through the area, and widespread 70s for highs today. Previous Discussion... Main concern in the near term period will be the potential for strong to severe thunderstorms this afternoon and early evening, primarily along and east of the I-71/77 corridors. Confidence is increasing in a damaging wind threat across this area with models suggesting line segments being the primary storm mode, in addition to a low- end embedded tornado threat. Heavy rain is also likely to accompany thunderstorms, though high FFGs and the heaviest rain falling outside of urban areas should largely preclude an appreciable flooding threat. Timing for the heaviest thunderstorms along and east of the I-71/77 corridors appears to be between 3 and 7 PM. For this morning, recent surface observations reveal a warm front located just to the south and southwest of the area, with latest satellite and radar imagery noting several elevated showers and thunderstorms ahead of the warm front across northern Indiana. The main focus for thunderstorm initiation this afternoon will be a pre-frontal trough currently located across southwest KY this morning. Rich low-level theta-e air will arrive behind the warm front, with the latest HREF indicating high probabilities of SBCAPE > 1000 J/kg overlapped with favorable shear values of 40 to perhaps even 50 knots across far northern Ohio and Northwest Pennsylvania. One limiting factor for this event will be the unfavorable mid- levels, with mid-level lapse rates < 6C/km. Model guidance continues to suggest line segments being the primary storm mode, although we can't rule out an isolated supercell or two ahead of the pre-frontal trough, particularly along the instability gradient across far Northeast Ohio and Northwest Pennsylvania. A low-end embedded tornado threat is also possible with the HREF indicating 220-direction shear vectors around 35 knots. Outside of any supercells that form, believe the hail threat is very limited given the warm mid- levels. Scattered showers and thunderstorms behind this initial line of heavier thunderstorms are likely across the western half of the area in the afternoon and evening, particularly along the cold front, though the intensity will be limited as the overall thermodynamic environment is not as favorable. The cold front will briefly stall across the western half of the area tonight as another wave of low pressure moves northeast towards the Great Lakes region on Friday. Low-level moisture appears more uncertain on Friday, though slightly more favorable mid- level lapse rates of 6 to 7 C/km will be present. Once again, showers and thunderstorms are expected to develop along another pre-frontal trough Friday afternoon, aided by a 700 mb jet with 40 to 45 knots of southwesterly flow. Coverage remains uncertain, though it appears any thunderstorm threat will be generally along and east of the I-71/77 corridors. As of now, apart from an isolated stronger storm or two, the overall severe weather threat is low, although we will continue to monitor trends over the next couple of forecast iterations. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... Pretty good agreement across model guidance in the synoptic-scale weather pattern through the short term period, with a large-scale trough moving in from the west Friday night into Saturday before becoming a cut-off low Saturday afternoon over the mid-Mississippi Valley, where it will linger through the rest of the short term period (and beyond). At the surface, this will materialize as a low lifting northeast into the Ohio Valley where it will linger. In general, looking at a rainy, cool weekend. Friday night and Saturday should be especially rainy as the initial surge of moisture occurs with the approach of the low, but should become more scattered/periodic Saturday night through Sunday night. Ensemble guidance probability of 1" or greater of QPF is around 50-60% areawide through the weekend. Current indication is that there shouldn't necessarily be any issues with flooding, but perhaps yards will get muddy and plants/grass will be pretty happy. A few models have some instability sneaking in from the southeast Sunday afternoon, so added a slight chance of thunderstorms for that time period. Temperatures will be on the chillier side for early May with high temperatures in the upper 50s to around 60 with low in the upper 40s (so at least no frost). && .LONG TERM /MONDAY THROUGH THURSDAY/... On Monday, most model guidance continue to have that cut-off low, making gradual eastward progress Monday through Tuesday before finally departing to the east Tuesday night. Showery activity continues, although generally decreasing in coverage, length, and intensity so while there will be chance PoPs in the forecast, showers will become more isolated/scattered. Temperatures will also start to warm, with high temperatures back into the upper 60s and perhaps around 70 by Wednesday, which is when brief high pressure is expected. && .AVIATION /18Z Thursday THROUGH Tuesday/... A line of thunderstorms is moving through northern Ohio and will push into western Pennsylvania later this afternoon/evening. Out ahead of these storms, winds are gusting out of the SSW to 30kts. Thunderstorm activity would likely see higher gusts. The window for the thunderstorm activity to move through with the primary line is 18-22Z. Some lingering convective activity in its wake, and also forming out ahead of the line, should be expected, but would be more isolated. Ceilings ahead of the line of storms is generally FL050-080. MVFR expected with the storms and CB included. Brief visibility IFR with storms in the 15-20 minute window is also expected with storm onset. In the wake of a trailing cold front, winds will ease out of the southwest to 10-15kts tonight into Friday, and ceilings will come down to predominant MVFR FL010-020, but isolated IFR FL008 is also possible for a few hours. Outlook...Non-VFR possible in periodic showers and thunderstorms Friday through Monday, particularly in the afternoon and evening hours. && .MARINE... As a warm front approaches from the south, east to northeast winds around 15 knots or so develops. Once the warm front crosses, south to southwest winds of around 15 knots develop. It's possible that wind speeds reach small craft advisory criteria at times, but it appears to be mostly scattered and briefly occurring. Southwest winds weaken tonight and tomorrow before becoming northwest Friday night and then northeast by Saturday morning. Northeast winds continue through the weekend as low pressure linger to the south with periods of small craft advisory conditions with wind speeds of around 20 knots possible at times through the weekend. Conditions should improve for early next week. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kahn NEAR TERM...Kahn/26 SHORT TERM...Saunders LONG TERM...Saunders AVIATION...26 MARINE...Saunders
Hazardous weather outlook, May 1, 1:26 PM EDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Cleveland OH 126 PM EDT Thu May 1 2025 OHZ007>014-018>023-027>033-036>038-047-089-PAZ001>003-021730- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 126 PM EDT Thu May 1 2025 ...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms are likely this afternoon and evening. A few storms could be severe and contain damaging wind gusts, particularly along and east of the I-71 corridor. An embedded tornado or two and isolated instances of large hail also cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are possible Friday afternoon and evening ahead of a cold front. There is a low probability that a storm or two could be strong to severe with damaging wind gusts being the primary threat, particularly along and east of the I-71 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. LEZ061-142-162>169-OHZ003-006-017-021730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Hancock- 126 PM EDT Thu May 1 2025 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. Thunderstorms are likely this afternoon and evening. A few storms could be severe and contain damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are possible Friday afternoon and evening ahead of a cold front. There is a low probability that a storm or two could be strong to severe with damaging wind gusts being the primary threat, particularly along and east of the I-71 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ143>149-021730- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- 126 PM EDT Thu May 1 2025 ...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Thunderstorms are likely this afternoon and evening. A few storms could be severe and contain damaging wind gusts, particularly across the central and eastern basins of the lake. An embedded tornado or two and isolated instances of large hail also cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and thunderstorms are possible Friday afternoon and evening ahead of a cold front. There is a low probability that a storm or two could be strong to severe with damaging wind gusts being the primary threat, particularly across the eastern basin of the lake. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 1, 2:12 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
212 PM EDT Thu May 1 2025
OHZ007>009-018-019-027>029-036-037-011845-
Seneca OH-Crawford OH-Wyandot OH-Huron OH-Marion OH-Erie OH-
Richland OH-Ottawa OH-Sandusky OH-Morrow OH-
212 PM EDT Thu May 1 2025
...STRONG THUNDERSTORMS WILL IMPACT HURON...RICHLAND...OTTAWA...
SENECA...ERIE...MARION...EASTERN WYANDOT...MORROW...SANDUSKY AND
CRAWFORD COUNTIES THROUGH 245 PM EDT...
At 211 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Port Clinton to near
Bloomville to Prospect. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mansfield, Marion, Sandusky, Tiffin, Norwalk, Fremont, Bucyrus,
Western Vermilion, Upper Sandusky, Port Clinton, Mount Gilead,
Galion, Shelby, Bellevue, Clyde, Willard, Ontario, Lexington,
Crestline, and Oak Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4044 8325 4099 8330 4161 8318 4151 8299
4152 8289 4159 8284 4150 8271 4150 8274
4145 8304 4143 8301 4147 8283 4144 8276
4149 8269 4147 8270 4138 8250 4143 8236
4099 8244 4056 8234 4055 8264 4044 8264
TIME...MOT...LOC 1811Z 238DEG 47KT 4161 8302 4104 8298 4048 8319
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JaszkaSpecial weather statement, May 1, 2:53 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
253 PM EDT Thu May 1 2025
OHZ011-011915-
Cuyahoga OH-
253 PM EDT Thu May 1 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CUYAHOGA COUNTY THROUGH
315 PM EDT...
At 252 PM EDT, Doppler radar was tracking a strong thunderstorm near
Parma, or near Cleveland, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cleveland, Willowick, Parma, Lakewood, Euclid, Cleveland Heights,
Strongsville, Westlake, North Royalton, North Olmsted, Garfield
Heights, Shaker Heights, South Euclid, Parma Heights, Rocky River,
Broadview Heights, Brook Park, Berea, East Cleveland, and Fairview
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.
&&
LAT...LON 4156 8148 4129 8170 4137 8193 4148 8188
4150 8180 4149 8176 4150 8171 4153 8167
4153 8166 4162 8153 4163 8148
TIME...MOT...LOC 1852Z 206DEG 43KT 4141 8177
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13Local storm report, May 1, 3:08 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
308 PM EDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Gst Wakeman 41.26N 82.40W
05/01/2025 M50 MPH Huron OH Trained Spotter
&&
JSLocal storm report, May 1, 3:11 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
311 PM EDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Gst 3 NW New London 41.11N 82.44W
05/01/2025 M50 MPH Huron OH Public
Public report of measured gust.
&&
ARKSpecial weather statement, May 1, 3:15 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
315 PM EDT Thu May 1 2025
PAZ003-012000-
Crawford PA-
315 PM EDT Thu May 1 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN CRAWFORD COUNTY THROUGH
400 PM EDT...
At 315 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Meadville, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Meadville, Titusville, Riceville, Canadohta Lake, Guys Mills,
Lincolnville, Cochranton, Hydetown, Blooming Valley, Townville, and
Spartansburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Pennsylvania.
&&
LAT...LON 4162 7982 4161 7983 4155 7992 4154 7993
4151 7998 4149 8000 4148 8018 4153 8024
4186 7990 4185 7961 4162 7961
TIME...MOT...LOC 1915Z 226DEG 35KT 4152 8009
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
13Local storm report, May 1, 3:24 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
324 PM EDT Thu May 1 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail 2 SSE Bedford Heights 41.39N 81.49W
05/01/2025 E1.00 Inch Cuyahoga OH Public
&&
ARKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:15 PM EDT | Special Weather Statement | CLE | Crawford | 45 min |
| May 1, 4:38 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 52 min |
| May 1, 6:35 PM EDT | Special Weather Statement | CLE | Crawford | 40 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.